MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS

VASCUTEK LTD THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS
Model Number N/A
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Codes Chest Pain (1776); Clinical Endoleak (4843)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 4843 - endoleak - endoleak type iii reported.Impact code: 4621 - recognised device or procedural complication- thoraflex hybrid us ifu (301-213-usen) rev 2 lists endoleak as potential adverse event.Device problem code: 4074 - endoleaks - endoleak type iii reported.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: a 4-year review of similar complaints could not be performed as this is the only type iii endoleak reported jan 22 - nov 25.No trend requiring action has been identified.4111 - communication interview: additional information has been requested from the site to aid this investigation.3331 - analysis of production records: full batch review from base fabric to finished product was performed which confirmed the device was manufactured to specification.4117 - device not returned: device remains implanted.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available as investigation is ongoing.
 
Event or Problem Description
Event reported form extend study (nct05639400) as endoleak type 3; the ae description of "endoleak type iii" was added on (b)(6) 2025, with confirmation that the event was associated with a device deficiency.The following additional details were included "persistent false lumen flow with enlargement of the proximal descending thoracic aorta.Apparent type 3 endoleak through the proximal aortic endograft (thoraflex).Patient recently underwent embolization coiling of a potential type iii endoleak.
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 4843 - endoleak - endoleak type iii reported.1776 - chest pain: site confirmed the patient reported a "funny chest pain" post op day 4 impact code: 4621 - recognised device or procedural complication.- thoraflex hybrid us ifu (301-213-usen) rev 2 lists endoleak as potential adverse event.Device problem code: 4074 - endoleaks - endoleak type iii reported.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: a 4-year review of similar complaints could not be performed as this is the only type iii endoleak reported (b)(6) 2022 - (b)(6) 2025.No trend requiring action has been identified.4111 - communication interview: additional information was received from a call with the site which states the below: ·during the procedure.The clinician usually debranches, takes vascular load stapler with thoraflex hybrid deployed and sewed 1 line of suture to distal cuff, re-perfused then sews another line of suture for hemostasis ·patient reported a "funny chest pain" post op day 4 - ct showed contrast in arterial phase in false lumen.-initial thought was maybe type 2 endoleak but the patient was clinically doing fine -ct scans were consistent possible type 1a endoleak, however the aortogram showed it wasn't a type 1, but the leak was through the thoraflex hybrid.·clinician opinion - the needle may have stabbed through thoraflex hybrid device through during the 2nd layer of suturing which might have caused the endoleak.· patient diagnosed with type 3 endoleak.· plans on performing a planned extension on the patient.3331 - analysis of production records: full batch review from base fabric to finished product was performed which confirmed the device was manufactured to specification.4117 - device not returned: device remains implanted.4112 - analysis of information provided by user/ third party: scan review was performed on (b)(6) 2025 which concluded the below: ·pseudo aneurysm at distal anastomosis on brachiocephalic artery.Endoleak occurring at suture collar of device.·procedure related, no failure in device.Device performing as intended.·the event was determined to be procedure related.Investigation findings: 213 - no device problem found: from the investigation performed which confirmed that, the device was manufactured to specification, there was no issue with the device before or during implant and scan review confirmed the event was related to the procedure and no failure of the device.Device performed as intended.Also, full batch review from base fabric to finished product was performed which confirmed the device was manufactured to specification.Investigation conclusion: 4311 - adverse event related to procedure: from the investigation performed it was confirmed with scan review that the event was related to the procedure.There was no device failure and device performed as intended.Also in the clinician's opinion, the needle may have stabbed through thoraflex hybrid device through during the 2nd layer of suturing which might have caused the endoleak 22 - known inherent risk of device: ifu - (instructions for use) review was performed which stated, thoraflex hybrid us ifu (301-213-usen) rev 2.0 section 6.1 table 2 states endoleak.
 
Event or Problem Description
Event was reported by extend study - (b)(6).Event reported as endoleak type 3; the site originally recorded the event of endoleak in the study database on (b)(6) 2025.The ae description of "endoleak type iii" was added on (b)(6) 2025, as was the device relationship of "possibly related" and confirmation that the event was associated with a device deficiency.The following additional details were included on the adverse event form "persistent false lumen flow with enlargement of the proximal descending thoracic aorta.3.Apparent type 3 endoleak through the proximal aortic endograft (thoraflex)." please note that the site have yet to complete the device deficiency form in the database.As per provided source notes "patient recently underwent embolization coiling of a potential type iii endoleak." this report is being submitted as follow up #1 for manufacturing report number 9612515-2025-00092 to provide event closure information for tag0343.

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID PLEXUS
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9-RR
UK   PA4 9RR
MDR Report Key23568968
Report Number9612515-2025-00092
Device Sequence Number10172642
Product Code QSK
UDI-Device Identifier05037881026749
UDI-Public05037881026749
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTHP3036X100A
Device Lot Number25777783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceBlack Or African American